# SDR SWAA2023061349899

- Difficulty date: May 18, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALL INTERCOSTAL CRACKED @ S-16L BETWEEN. STA 294.5 AND 303.9 WL208.1<[01] REMOVED AND REPLACED INTERCOSTAL AT STGR 16L BETWEEN STA 294.5 AND 303.9 REF. 737-700-SRM 51-40-02-0G-0 AND DRAWING 141A8180.;[02] VERIFIED STEP 1; INTERCOSTAL REPLACEMENT AT STR. 16L BETWEEN STA 294.5 AND 303.9 PER 737-700-SRM 51-40-02-0G-0 AND DRAWING 141A8180.
